The Miura map on the line

Thomas Kappeler, Peter Perry, Mikhail Shubin, Peter Topalov

Research output: Contribution to journalArticlepeer-review

25 Scopus citations
Original languageEnglish
Pages (from-to)3091-3133
Number of pages43
JournalInternational Mathematics Research Notices
Issue number50
DOIs
StatePublished - Nov 15 2005

Bibliographical note

Funding Information:
Thomas Kappeler was supported in part by the Swiss National Science Foundation. Peter Perry was supported in part by NSF Grants DMS-0100829 and DMS-0408419. Mikhail Shubin was supported in part by NSF Grant DMS-0107796. Peter Topalov was supported in part by the European Training Network HPRN-CT-00118. Peter Perry and Mikhail Shubin thank the Mathematical Institute at the University of Zürich for its hospitality during part of the time that this work was done. The authors thank Carlos Tomei for bringing the paper of McKean and Scovel [33] to their attention. They also thank Vladimir Maz’ya and Tatyana Shaposhnikova for pointing out the reference [40] (see the proof of Lemma 2.2).

ASJC Scopus subject areas

  • Mathematics (all)

Cite this